| Model Number |
367925 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd tube glu plh 13x100 6.0 plbl gr there was incorrect label information.The following information was provided by the initial reporter.The customer stated: we received product labeled as 367925; however, the tubes were actually material 367886.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 2 photos from the customer in support of this complaint.A visual examination of photos was performed and revealed an incorrect shelf label.Bd was able to confirm the customer¿s indicated failure mode with the photos provided.Bd determined the root cause of the incorrect shelf label was attributed to operator error.The device history records for both lots were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.
Additional Manufacturer Narrative
H.3.Investigation summary: bd received 2 photos from the customer in support of this complaint.The photo revealed a single bd vacutainer® heparin shelf pack had a bd vacutainer® fluoride label applied.The tubes inside the shelf pack had the correct tube unit label applied showing bd vacutainer® heparin, catalog 367886, lot no.2166068.Bd was able to confirm the customer¿s indicated failure mode with the photos provided.Bd determined the root cause of the incorrect shelf label was attributed to operator error.From the investigation performed, the operator reworking the rejected shelf pack manually affixed an incorrect label to only one shelf pack.Furthermore, with the defect affecting one shelf pack, our inspection level remains within aql levels.The investigation revealed that only one unit is impacted, and the labeling defect was identified at the shelf pack level only.Therefore, no further action is required at this time.The device history records for both lots were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.
Event or Problem Description